# SDR C2XA04TY002

- Difficulty date: January 2, 2004
- Submitted: January 3, 2004
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,394 hours, 8,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14525363015
- Condition: Corroded
- Location: Stab Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE LEFT SUPPORT PULLY CMD STAB BRACKET BETWEEN FR60 AND 61, STR 21L AND 20L.  MAINTENANCE REMOVED AND REPLACED THE PULLY SUPPORT BRACKET IAW EMB 135/145 SRM 51-40-02.
